# SDR IPXA2023022726294

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 18,548 hours, 2,768 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D, F

## Discrepancy

FIRE. AFT CARGO WARNING AFTER DEICE. CHECKLIST PERFORMED. BOTTLE DISCHARGED INSPECTED AFT CARGO COMPARTMENT NO FIRE PRECENCE NOTED PERFORMED GROUND TEST IAW AMM 26-10-00-501 GROUND OPS CK GOOD  TRANSFERRED LOW BOTTLES TO DI LOG SEE T3F18E000Q4YN, T3F18E000Q4YZ, T3F18E000Q4YP, T3F18E000Q4YQ, T3F18E000Q4YR, T3F18E000Q4YS, T3F18E000Q4YT FOR DEFERRALS
